RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2018, Volume 22, Issue 1, Pages 99–110 (Mi fpm1782)  

Criterion for the existence of a $1$-Lipschitz selection from the metric projection onto the set of continuous selections from a multivalued mapping

A. A. Vasil'eva

Lomonosov Moscow State University

Abstract: Let $S_F$ be the set of continuous bounded selections from the set-valued mapping $F\colon T \rightarrow 2^H$ with nonempty convex closed values; here $T$ is a paracompact Hausdorff topological space, and $H$ is a Hilbert space. In this paper, we obtain a criterion for the existence of a $1$-Lipschitz selection from the metric projection onto the set $S_F$ in $C(T,H)$.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00295_а


Full text: PDF file (165 kB)
References: PDF file   HTML file
UDC: 515.126.83

Citation: A. A. Vasil'eva, “Criterion for the existence of a $1$-Lipschitz selection from the metric projection onto the set of continuous selections from a multivalued mapping”, Fundam. Prikl. Mat., 22:1 (2018), 99–110

Citation in format AMSBIB
\Bibitem{Vas18}
\by A.~A.~Vasil'eva
\paper Criterion for the existence of a $1$-Lipschitz selection from the metric projection onto the set of continuous selections from a~multivalued mapping
\jour Fundam. Prikl. Mat.
\yr 2018
\vol 22
\issue 1
\pages 99--110
\mathnet{http://mi.mathnet.ru/fpm1782}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1782
  • http://mi.mathnet.ru/eng/fpm/v22/i1/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:56
    Full text:31
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020